MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 LATEX TEMPERATURE PACING ELECTRODE CATHETER

C.R. BARD INC. (COVINGTON) -1018233 LATEX TEMPERATURE PACING ELECTRODE CATHETER
Model Number 520007P
Medical Device Problem Code Accessory Incompatible (1004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient had undergone permanent pacemaker operation on (b)(6) 2023 and temporary pacing electrode catheter was used for the procedure.However, the 5fr catheter was not able to pass through the 5fr sheath during the procedure.Per additional information via email from ibc on 19jan2023, there is no patient injury reported.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Additional Manufacturer Narrative
The reported event is inconclusive because no sample was returned and further investigation was not conclusive.A potential root cause for this event could be, incorrect dimensions or material selected.The device was attempted to be used for treatment purposes.It is unknown if the device had met all relevant specifications or resulted in the reported event.The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "this device should be used only by or under the supervision of physicians trained in the techniques of transvenous intracardiac studies and temporary pacing." "visually inspect the catheter, under sterile conditions, for kinks in the catheter shaft, integrity of the connector, condition of electrodes, and any other damage." "insertion instructions using a percutaneous introducer sheath follow the instructions, warnings, and precautions of the introducer manufacturer.If using a balloon temporary pacing catheter, use half or one french size larger introducer, unless otherwise recommended by the introducer manufacturer." h11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
LATEX TEMPERATURE PACING ELECTRODE CATHETER
Common Device Name
TEMPERATURE PACING ELECTRODE CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key16271578
Report Number1018233-2023-00466
Device Sequence Number7492219
Product Code LDF
UDI-Device Identifier00801741011535
UDI-Public(01)00801741011535
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K800298
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number520007P
Device Catalogue Number520007P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/13/2023
Supplement Date Received by Manufacturer05/02/2023
Initial Report FDA Received Date01/31/2023
Supplement Report FDA Received Date05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale